MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR060202A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, the patient was implanted with a gore® viabahn® endoprosthesis in the right common femoral artery to treat peripheral artery disease.It was reported a.014 command guidewire was used during the procedure.Reportedly, post balloon (7mm) dilation of the gore® viabahn® endoprosthesis the femoral artery pulse was lost.The physician stated is it unknown what caused the loss of pulse.The device was reportedly fully expanded prior to the identification of the loss of pulse in the femoral artery.It was reported an explant of the implanted gore® viabahn® endoprosthesis and endarterectomy were performed.The procedure was completed with no additional adverse events.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added a1: patient identifier.
 
Additional Manufacturer Narrative
Added complainant address (country).Correction code 213 ¿ the review of the manufacturing paperwork verified that the lot met all pre-release specifications.
 
Additional Manufacturer Narrative
Corrected g5: combination product (yes).

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9313074
Report Number2017233-2019-01132
Device Sequence Number13570004
Product Code PFV
UDI-Device Identifier00733132623945
UDI-Public00733132623945
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2022
Device Catalogue NumberVBJR060202A
Device Lot Number20304109
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date12/02/2019
12/03/2019
01/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight79